# SDR UIEA2018052300936

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,858 hours, 14,703 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 2017111985
- Condition: Faulted
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HPSOV SHOWS CONTROLLER FAULT.  R & R THE NR 1 ENGINE HPSOV CONTROLLER IAW AMM 36-11-08. LEAK  AND BITE CHECKED GOOD.
